# SDR ASAA2014081808878

- Difficulty date: August 18, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 14,194 hours, 4,153 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED DURING TAKEOFF, WOULD NOT EXTINGUISH AFTER COMPLETED QRH PROCEDURE.  ACFT GROUNDED. OPEN
